• 111 Search Results 'NGR 6172'
  • 0

    Filter(s)

All 111 results

document-image
NGR 6172 Pharm final with answers-NGR 6172 Advanced Pharmacotherapeutics
(0)
$15.49

NGR 6172 Pharm final with answers-NGR 6172 Advanced Pharmacotherapeutics

i See more info x
  • Exam (elaborations)
  •  • 26 pages • 
  • by HIGHSCORE • 
  • uploaded  11-05-2021
Quick View
i x
document-image
NGR 6172 - PHARM EXAM 3 STUDY GUIDE.
(0)
$15.49

NGR 6172 - PHARM EXAM 3 STUDY GUIDE/NGR 6172 - PHARM EXAM 3 STUDY GUIDE. CHAPTER 22 ● HTN first line therapy: diuretics and calcium channel blockers - diuretics: decrease plasma and extracellular fluid volumes. Results = decrease preload, decrease CO, decrease total peripheral resistance. Overall effect: decrease workload of hear and decrease BP. Thiazide is most commonly used - calcium channel blockers: smooth muscle relaxation by blocking binding of calcium to receptors and preventing...

i See more info x
  • Exam (elaborations)
  •  • 26 pages • 
  • by bestnurse • 
  • uploaded  03-04-2021
Quick View
i x
document-image
NGR 6172 pharm Final Exam Review
(0)
$12.89

NGR 6172 pharm final Question 1 A patient takes an oral medication that causes gastrointestinal upset. The patient asks the primary care NP why the drug information insert cautions against using antacids while taking the drug. The NP should explain that the antacid may: A. alter drug absorption. B. alter drug distribution. C. lead to drug toxicity. D. increase stomach upset. 0.3 points Question 2 A patient will begin taking two drugs that are both protein-bound. The primary care N...

i See more info x
  • Exam (elaborations)
  •  • 26 pages • 
  • by TipsPro1 • 
  • uploaded  14-06-2021
Quick View
i x
document-image
NGR 6172 Pharm Midterm Exam- Questions and Answers GRADED A(80 OUT OF 80 POINTS )
(0)
$15.90

NGR 6172 Pharm Midterm Exam- Questions and Answers GRADED A|NGR 6172 Pharm Midterm Exam- Questions and Answers GRADED A

i See more info x
  • Exam (elaborations)
  •  • 20 pages • 
  • by coursemerit • 
  • uploaded  17-06-2021
Quick View
i x
document-image
NGR 6172 PHARM MIDTERM EXAM.
(0)
$15.00

NGR 6172 PHARM MIDTERM EXAM.NGR 6172 PHARM MIDTERM EXAM. 1). A patient who takes daily doses of aspirin is scheduled for surgery next week. The nurse should advise the patient to: a. continue to use aspirin as scheduled. b. reduce the aspirin dosage by half until after surgery. c. stop using aspirin immediately. d. stop using aspirin 3 days before surgery. C Aspirin must be withdrawn at least 1 week before surgery. Aspirin cannot be continued as scheduled, because the risk for bleeding...

i See more info x
  • Exam (elaborations)
  •  • 21 pages • 
  • by RubricNurse • 
  • uploaded  12-07-2021
Quick View
i x

Sell your knowledge on Stuvia

Hundred thousands of people are searching for your content every day. You can easily upload your summaries to our platform and start earning money from your study notes.

Sign up for free today and start earning while helping others!

Start selling or learn more about selling on Stuvia  
document-image
NGR 6172 Final Exam Preparation Guide [Week 9 - 14]
(0)
$11.79

NGR 6172 Final Exam Preparation Guide [Week 9 - 14] - Week 9 Chapter 24: “Hyperlipidemic Agents” HMG-CoA Reductase Inhibitors: atorvastatin, Fluvastatin, lovastatin, pravastatin, rosuvastatin, simvastatin, pitavastatin Fibric acid derivatives: gemfibrozil, fenofibrate Bile Acid Sequestrants: cholestyramine, colestipol, colesevelam Other agents: nicotinic acid Combination products: lovastatin/niacin; ezetimibe/simvastatin Selective Cholesterol Absorption Inhibitors: ezetimibe Fish O...

i See more info x
  • Exam (elaborations)
  •  • 59 pages • 
  • by TipsPro1 • 
  • uploaded  14-06-2021
Quick View
i x
document-image
NGR 6172 PHARM FINAL WITH ANSWERS
(0)
$12.99

NGR 6172 PHARM FINAL WITH ANSWERS Question 1 A patient takes an oral medication that causes gastrointestinal upset. The patient asks the primary care NP why the drug information insert cautions against using antacids while taking the drug. The NP should explain that the antacid may: A. alter drug absorption. B. alter drug distribution. C. lead to drug toxicity. D. increase stomach upset. 0.3 points Question 2 A patient will begin taking tw...

i See more info x
  • Exam (elaborations)
  •  • 26 pages • 
  • by Topnurse • 
  • uploaded  12-07-2021
Quick View
i x
document-image
NGR 6172 PHARM FINAL WITH ANSWERS
(0)
$14.09

NGR 6172 PHARM FINAL WITH ANSWERS Question 1 A patient takes an oral medication that causes gastrointestinal upset. The patient asks the primary care NP why the drug information insert cautions against using antacids while taking the drug. The NP should explain that the antacid may: A. alter drug absorption. B. alter drug distribution. C. lead to drug toxicity. D. increase stomach upset. 0.3 points Question 2 A patient will begin taking tw...

i See more info x
  • Exam (elaborations)
  •  • 26 pages • 
  • by 692Nurse • 
  • uploaded  14-07-2021
Quick View
i x